# SDR TWAA0009704

- Difficulty date: June 14, 2000
- Submitted: June 20, 2000
- Operation: Air carrier
- Aircraft: N9409F
- Make and model: Doug DC-9-83
- Aircraft serial: 53121
- Aircraft time: 22,081 hours, 11,316 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CHECK-C MAINT, FOUND MEMBRANE UNDER FLOOR PANEL 3A I/B AFT CORNER HAD DAMAGE.  THE MEMBRANE WAS CORRODED AT STA 200 I/B OF RIGHT FWD SERVICE DOOR.  REPLACED MEMBRANE PER SPM 6-70-01 ITEM 4A-2, AND REF SRM 53-14-1, FIG 11.  TREATED PER SRM 51-10-3 AND SEALED PER SRM 51-20-00.
